| Model Number |
CV-150 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the video system center exhibited no image.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.New information was added to the following fields: d8, h3, h4, and h6.Corrected data: e1 a review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it was identified that the no image was due to a defective circuit board.Olympus will continue to monitor field performance for this device.